# SDR TRBA2007049

- Difficulty date: July 18, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N494AE
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 494
- Aircraft time: 17,317 hours, 19,897 cycles
- System (JASC): 5751 · Ailerons
- Part: Indicator
- Part number: 46797648010
- Part serial: 134
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAP UNLOCK INDICATION ON APPROACH.  DECLARED EMERGENCY AND ABORTED APPROACH.  LANDED WITH ZERO FLAPS.  PERFORMED OP CK OF FLAP VALVE BLOCK IAW JIC NR  27-54-71.  REMOVED AND REPLACED FLAP POSITION INDICATOR IAW JIC NR 27-55-81.  PERFORMED OP CK OF FLAP SYSTEM IAW JIC NR 27-27-51-00 AND FOUND WORKING PROPERLY.
